# SDR BB06073

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY EXIT SIGN ABOVE THE AFT RIGHT DOOR ALONG WITH THE LEFT LOWER EMERGENCY EXIT SIGN IN THE AFT GALLEY WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
